Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 568, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 15, 2011, 4:18 PM EDT for Appomattox County, Buckingham County, Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2011, 4:18 PM EDT (20:18 UTC)
- Expired
- Sep 15, 2011, 4:59 PM EDT
- In force
- 41 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Appomattox County, VA, Buckingham County, VA
The radar
The Norfolk radar (KAKQ), 146 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
797
WUUS51 KRNK 152018
SVRRNK
VAC011-029-152115-
/O.NEW.KRNK.SV.W.0568.110915T2018Z-110915T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
418 PM EDT THU SEP 15 2011
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUCKINGHAM COUNTY IN CENTRAL VIRGINIA
EASTERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA
* UNTIL 515 PM EDT.
* AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HIXBURG...OR 8 MILES EAST OF APPOMATTOX...AND MOVING EAST AT
15 MPH.
* LOCATIONS IMPACTED INCLUDE...
HIXBURG...
ANDERSONVILLE...
SHEPPARDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3734 7846 3733 7852 3737 7859 3734 7859
3732 7863 3725 7868 3722 7873 3723 7878
3722 7879 3722 7882 3747 7876 3772 7834
3769 7824 3764 7824
TIME...MOT...LOC 2018Z 279DEG 14KT 3736 7867
$$
KK2 follow-up statements
071
WWUS51 KRNK 152032
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
432 PM EDT THU SEP 15 2011
VAC011-029-152115-
/O.CON.KRNK.SV.W.0568.000000T0000Z-110915T2115Z/
BUCKINGHAM VA-APPOMATTOX VA-
432 PM EDT THU SEP 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BUCKINGHAM AND EASTERN APPOMATTOX COUNTIES...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HIXBURG...OR 10 MILES EAST OF APPOMATTOX...MOVING EAST
AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
HIXBURG...
ANDERSONVILLE...
SHEPPARDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3734 7846 3733 7852 3737 7859 3734 7859
3732 7863 3725 7868 3722 7873 3723 7878
3722 7882 3747 7876 3772 7834 3769 7824
3764 7824
TIME...MOT...LOC 2032Z 279DEG 14KT 3735 7863
$$
KK914
WWUS51 KRNK 152059
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
459 PM EDT THU SEP 15 2011
VAC011-029-152109-
/O.CAN.KRNK.SV.W.0568.000000T0000Z-110915T2115Z/
BUCKINGHAM VA-APPOMATTOX VA-
459 PM EDT THU SEP 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR BUCKINGHAM AND EASTERN
APPOMATTOX COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND
EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.
LAT...LON 3734 7846 3733 7852 3737 7859 3734 7859
3732 7863 3725 7868 3722 7873 3723 7878
3722 7882 3747 7876 3772 7834 3769 7824
3764 7824
TIME...MOT...LOC 2059Z 279DEG 14KT 3733 7850
$$
KKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:59 PM EDT, 19 minutes earlier.
Area forecast discussion, Sep 15, 3:59 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 359 PM EDT THU SEP 15 2011 .SYNOPSIS... A STRONG COLD FRONT IS PASSING THROUGH OUR FORECAST REGION THIS AFTERNOON...AND WILL CONTINUE TO MOVE EAST THROUGH THE EVENING. HIGH PRESSURE WILL BUILD IN BEHIND THE COLD FRONT...AND WILL BECOME WEDGED ALONG THE EASTERN SLOPES OF THE APPALACHIANS THROUGH EARLY NEXT WEEK. THIS WILL RESULT IN CLOUDY AND COOLER CONDITIONS FOR THE NEXT FEW DAYS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 330 PM EDT THURSDAY... THE COLD FRONT HAS ADVANCED TO THE BLUE RIDGE THIS AFTERNOON...AND WILL CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. DID HAVE A FEW STRONG TO SEVERE THUNDERSTORMS DEVELOP OVER PORTIONS OF SOUTHSIDE VIRGINIA THIS AFTERNOON...IN AN AREA OF ONLY PARTIAL CLOUD COVER AND TEMPERATURES IN THE MID 80S. WILL CONTINUE TO WATCH THIS AREA THROUGH FRONTAL PASSAGE THIS EVENING FOR ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN THREATS FROM THESE STORMS WILL BE BOTH DAMAGING WINDS AND LARGE HAIL. FURTHER WEST...HAVE NOTICED SEVERAL SURFACE OBSERVATIONS IN SOUTHEAST WEST VIRGINIA AND THE MOUNTAIN EMPIRE REGION WHERE RAIN SHOWERS OVER THE AREA HAVE ALLOWED TEMPERATURES TO FALL INTO THE UPPER AN MID 50S. AS THESE SHOWERS PUSH EAST...EXPECT THEY WILL KNOCK TEMPERATURES ACROSS THE NEW RIVER VALLEY AND THE ALLEGHANY HIGHLANDS DOWNWARD A FEW DEGREES AS WELL. HIGH PRESSURE BUILDS IN OVERNIGHT...AND WILL MOVE SOMEWHAT RAPIDLY EASTWARD FROM THE GREAT LAKES INTO THE NEW ENGLAND STATES BY FRIDAY EVENING. AS THIS OCCURS...WE WILL NOTICE OUR WINDS SHIFT FROM NORTHWESTERLY THIS EVENING...TO NORTHEASTERLY ON FRIDAY AFTERNOON. WITH HIGH PRESSURE WEDGED ALONG THE EASTERN SLOPES OF THE APPALACHIANS...WE CAN EXPECT CLOUDY SKIES AND WELL BELOW NORMAL TEMPERATURES FOR FRIDAY...SO MUCH SO THAT A FEW LOCATIONS MAY EXPERIENCE RECORD COOL HIGH TEMPERATURES FOR THE DATE OF SEPTEMBER 16TH. THAT STATED...FRIDAY IS WHEN THE DOME OF HIGH PRESSURE WILL BE CLOSEST TO OUR AREA...AND WE CAN EXPECT SLIGHTLY WARMER TEMPERATURES OVER THE WEEKEND AS THE HIGH SLIDE AWAY. THE ONLY OTHER SIGNIFICANT CHANGE TO THE EARLIER FORECAST PACKAGE WAS TO BACK OFF ON RAIN CHANCES FOR FRIDAY...AS WEATHER FORECAST MODELS ARE LESS AGGRESSIVE ON FORECASTING A WAVE TO DEVELOP SOUTH OF OUR AREA...AND TRIGGER ADDITIONAL RAIN SHOWERS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... AS OF 200 PM EDT THURSDAY... MODELS SHOW A SHORT WAVE COMING THROUGH THE OHIO VALLEY ON SATURDAY. THIS WILL BE REFLECTED AT THE SURFACE WITH AN INVERTED TROF OVER THE TENNESSEE VALLEY. LOW LEVEL WINDS WILL MAINTAIN AN EASTERLY COMPONENT. BY FRIDAY NIGHT AND SATURDAY THE MOISTURE BELOW 700 MB GRADUALLY RETURNS NORTH. ISENTROPIC LIFT FROM 290-310K SLIGHTLY INCREASES ON FRIDAY NIGHT AND SATURDAY...MAINLY IN THE SOUTHERN HALF OF THE FORECAST AREA. SHOULD HAVE A DEEP ENOUGH LAYER OF MOISTURE TO KEEP CLOUDS IN THROUGH SATURDAY WITH DRYING AT MID AND UPPER LEVELS SATURDAY NIGHT AND SUNDAY. FOR TEMPERATURES THROUGH THE PERIOD...WENT WITH COOLEST GUIDANCE FOR AFTERNOON HIGHS AND WARMER GUIDANCE FOR OVERNIGHT LOWS. EXPECT WILL BE IN THE EXTREME SOUTHWEST ON SATURDAY...AROUND THE MOUNTAIN EMPIRE AREA WHICH MAY BREAK OUT OF THE WEDGE ON SATURDAY AND WARM UP CLOSER TO 70 DEGREES. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS OF 200 PM EDT THURSDAY... AT 500 MB THERE WILL BE WEAK RIDGING ON MONDAY FOLLOWED BY A DEEPENING TROF OVER THE NORTHEAST UNITED STATES THROUGH THURSDAY. AT THE SURFACE HIGH PRESSURE STARTS TO WEAKEN BUT DOES NOT COMPLETELY PULL OUT OF THE MID ATLANTIC AREA UNTIL WEDNESDAY. GEFS PREFERRED BY NCEP BRINGS THE NEXT FRONT THROUGH THE FORECAST AREA ON THURSDAY. WILL HAVE LITTLE TO NO PROBABILITY OF RAIN THROUGH THE EARLY PART OF THE WEEK THEN WILL INCREASE THE CHANCE AS THE FRONT APPROACHES. TEMPERATURES WILL MODERATE DURING THE PERIOD. WILL STAY CLOSE TO HPC GUIDANCE THROUGH THURSDAY. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... AS OF 215 PM EDT THURSDAY... 15/17Z SURFACE OBSERVATIONS INDICATE THAT THE COLD FRONT IS MAKING ITS WAY THROUGH SOUTHEAST WEST VIRGINIA...WITH A NORTHWESTERLY WIND SHIFT AS THE FRONT PASSES. SEVERAL STATIONS ARE REPORTING LOW STRATOCU DEVELOPING IN THE WAKE OF THE FRONT WITH BASES RANGING ANYWHERE FROM 0.5KFT TO 1.5KFT. OVERRUNNING RAIN SHOWERS ARE ALSO DEVELOPING ACROSS WEST VIRGINIA AND PUSHING EAST AS A WEAK DISTURBANCE MOVES OVER THE FRONTAL BOUNDARY. LOW CEILINGS WILL CONTINUE TO DEVELOP ALONG THE FRONT THROUGH THE EVENING...BUT ARE EXPECTED TO LIFT A FEW HOURS AFTER FROPA AS THE WEDGE OF COOLER AIR HUGGING THE SURFACE GROWS A DEEPER. WHILE THE PRESSURE GRADIENT DOES NOT APPEAR TO BE VERY TIGHT BEHIND THE FRONT THIS AFTERNOON AND WINDS NOT VERY STRONG...STILL CANNOT RULE OUT BRIEF BUT GUSTY WINDS AS THE BOUNDARY PASSES DOWN THE BLUE RIDGE...AFFECTING ROA. AS THE FRONT CONTINUES EAST THROUGH THE EVENING...IT WILL TRIGGER A FEW THUNDERSTORMS EAST OF THE BLUE RIDGE AS IT ENCOUNTERS WARMER MORE UNSTABLE AIR ACROSS THAT AREA. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND LARGE HAIL. HIGH PRESSURE WILL CONTINUE TO PUSH EAST OVERNIGHT...AND WILL THEN BUILD SOUTHWARD ALONG THE EASTERN SLOPES OF THE APPALACHIANS. AS THIS HAPPENS...EXPECT WINDS TO SHIFT FROM NORTHWESTERLY THIS EVENING...TO NORTHEASTERLY OVERNIGHT...TO MORE OF AN EASTERLY DIRECTION ON FRIDAY AFTERNOON. THE EASTERLY UPSLOPE DIRECTION WILL BE CONDUCIVE FOR LOW CEILINGS AND FOG TO DEVELOP BY FRIDAY EVENING...AND HAVE HINTED AT THIS TOWARD THE END OF THE 15/18Z SET OF TAFS. WITH HIGH PRESSURE WEDGED ACROSS OUR REGION...AND UPSLOPE FLOW EXPECTED TO CONTINUE INTO EARLY NEXT WEEK...LOW CEILINGS AND LOW VISIBILITY DUE TO PERIODS OF FOG AND DRIZZLE WILL PERSIST FOR THE NEXT FEW DAYS. && .CLIMATE... WITH THE COOL WEDGE...CLOUDS AND RAIN CHANCES FRIDAY...THE COOLEST HIGH TEMPERATURE RECORDS COULD BE SET AT MOST OF OUR CLIMATE SITES...AS WE ARE FORECASTING HIGHS IN THE 50S TO NEAR 60. BASED ON THE CURRENT FORECAST ALL BUT BLUEFIELD HAVE A GOOD CHANCE OF SETTING RECORDS. STATION RECORD COLDEST HIGH/YEAR ROANOKE 61/1986 LYNCHBURG 61/1996 DANVILLE 65/1963 BLACKSBURG 59/1976 BLUEFIELD 55/2000 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...NF NEAR TERM...NF SHORT TERM...AMS LONG TERM...AMS AVIATION...JH/NF CLIMATE...
Hazardous weather outlook, Sep 15, 3:20 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 320 PM EDT THU SEP 15 2011 NCZ005-006-VAZ044>047-058-059-161930- ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 320 PM EDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS PORTIONS OF SOUTHSIDE VIRGINIA AS A COLD FRONT APPROACHES THE REGION. A FEW OF THESE THUNDERSTORMS WILL BECOME SEVERE...AND CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-043-WVZ042>045- 161930- ASHE-ALLEGHANY NC-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH- BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-MERCER-SUMMERS-MONROE-GREENBRIER- 320 PM EDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 16
In the hours before
Special weather statement, Sep 15, 2:15 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 215 PM EDT THU SEP 15 2011 VAZ044-045-058-059-151915- CAMPBELL VA-CHARLOTTE VA-HALIFAX VA-PITTSYLVANIA VA- 215 PM EDT THU SEP 15 2011 ...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...CHARLOTTE...HALIFAX AND PITTSYLVANIA COUNTIES... AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF INGRAM...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR RIDGEWAY AROUND 225 PM...LEDA AROUND 245 PM...HALIFAX AROUND 250 PM...CODY AROUND 255 PM...CRYSTAL HILL AROUND 305 PM AND NATHALIE AROUND 310 PM. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WEATHER.GOV. LAT...LON 3714 7886 3681 7855 3668 7925 3683 7937 KK
Special weather statement, Sep 15, 3:57 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
357 PM EDT THU SEP 15 2011
VAZ046-047-152100-
APPOMATTOX VA-BUCKINGHAM VA-
357 PM EDT THU SEP 15 2011
...A STRONG THUNDERSTORM WILL AFFECT APPOMATTOX AND BUCKINGHAM
COUNTIES...
AT 355 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
APPOMATTOX...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR TOGA AROUND 430 PM...ANDERSONVILLE AROUND 440
PM...BUCKINGHAM AROUND 445 PM...SHEPPARDS AROUND 455 PM AND DILLWYN
AROUND 500 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3734 7846 3734 7853 3737 7859 3734 7860
3734 7891 3751 7892 3752 7889 3753 7890
3754 7883 3755 7883 3773 7835 3769 7824
3764 7824
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 2:15 PM EDT | Special Weather Statement | RNK | Halifax | 60 min |
| Sep 15, 2:56 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 64 min |
| Sep 15, 3:57 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 63 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.